MathSciNet Relay Station
MathSciNet bibliographic data
MR158916 17.30 (16.90)
Berkson, Astrid J. On Amitsur's complex and restricted Lie algebras. Trans. Amer. Math. Soc. 109 1963 430–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement